Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Weight Gain
Nov 15, 2011

hi, recently switched from sustiva to viramune + truvada combo. been on Susitva for a long time, with good results except for anxiety. After taking Viramune, feeling like I am putting on weight. Is this normal and temporary??

Response from Dr. Henry

Use of nevirapine has not been associated with excessive weight gain in comparison to other drugs nor have I observed that problem other than very occasionally so I would not consider excessive weight gain as normal when efavirenz is switched to nevirapine due to side effects in the setting of good HIV control. KH



Previous
trivizir
Next
Rash on my face

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement